Range dependent canonical solutions for shallow ocean acoustics

I-Tai Lu, L. B. Felsen

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationComputational acoustics wave propagation
EditorsD Lee, RL Sternberg, MH Schultz
PublisherNorth-Holland
Pages33-56
Volume1
Publication statusPublished - 1987

Cite this

Lu, I-T., & Felsen, L. B. (1987). Range dependent canonical solutions for shallow ocean acoustics. In D. Lee, RL. Sternberg, & MH. Schultz (Eds.), Computational acoustics wave propagation (Vol. 1, pp. 33-56). North-Holland.